|menapause and horemones
Jul 14, 2004
My friend is post menapausal and hiv+ also hep c+ can she safely take estegen. Her hormone levels are non existant so she is araving maniac sometimes and sometimes not she only sleeps 5hours a week she thinks these symptoms are horemone related looking for answers.
Response from Dr. Lee
Your friend has several reasons to not sleep well, including possible disruption of her hormone levels. Also Hep C and the treatment for it are associated with depression which can manifest as "raving" as well as sleeplessness. She should consult her doc soon rather than trying to put up with these discomforts.
VIRAL LOAD & PREGNANCY
- Would Chlamydia Cause Diarrhea
- What's The Difference Between Mouth Herpes And Mouth Blisters?
- What Kind Of Skin Problems Can You Have If You Have Gonorrhea?
- What Is The Incubation Period For Herpes 1 And 2?
- What Do Doctors Give You For Shingles?
- What Are The Characteristics Of Gonorrhea?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.